# SDR F3LA200700034

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 9,777 hours, 4,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Wiring Harness
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED EMERGENCY EXIT LIGHT AT ROW 3 INOP.  FOUND PIN PUSHED BACK ON WIRE HARNESS 350WL2 AT SEAT ROW 2.  REPLACED WIRE HARNESS IAW 33-51-06, PG 003, SHEET 2.  PERFORMED OPS CHECK IAW AMM 33-51-00-710-009.  CHECKED GOOD.
